# SDR SIMA20120508004

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 23,847 hours, 17,536 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3748 THE CREW REPORTED THE LEFT EMERGENCY CAUTION LIGHT ON DURING THE TAKEOFF KEPT COMING ON AND OFF AT LESS THAN 60 KNOTS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO BLOCK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK IAW CRJ AMM 52-21-00.  THE OPERATIONAL CHECK WAS NORMAL.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
